# SDR AWXA200501375

- Difficulty date: November 11, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 60,490 hours, 23,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EEL - DURING OVERNIGHT INSPECTION, DISCOVERED EMERGENCY PATHWAY LIGHT AT ROW 23, LEFT, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AT ROW 23L.  OPERATIONAL CHECKS WERE GOOD.
